# SDR ABXA9800396

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39140252
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LOWER CARGO COMPARTMENT DOOR INTERIOR FITTING P/N 3914025-2 CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
